# SDR KCSA2022082019

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767
- Aircraft serial: 26233
- Aircraft time: 88,530 hours, 27,520 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: P4010021
- Part serial: NSN
- Condition: Unknown
- Location: Captain'S Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE EMERGENCY FLASHLIGHT INOP REMOVED AND REPALCED CAPTAIN'S SIDE EMERGENCY FLASHLIGHT BATTERY IAW B767-300 AMM 25-54-02 OPERATIONS CHECK GOOD NO DEFECTS NOTED
